# SDR 96FDEA01472

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doorway Frame
- Part number: 6522217954
- Condition: Corroded
- Location: Bs 215
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0558 AND 024, CORROSION (C53-111-01-1) ON DOOR CUTOUT SIDE FRAME AT BS 215 RBL 16 WL 167.  *S/D*  REMOVED DAMAGED SIDE FRAME WEB AND INSTALLED NEW SIDE FRAME WEB IAW FED EX SRM 51-10-1.
